# SDR 08FDEA00952

- Difficulty date: March 14, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-203
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Drain Line
- Part number: A54610805504
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HYD/FUEL DRAIN PAN HAS A 3/4 INCH CRACK ON THE DRAIN TUBE AT 837.  REMOVED DRAIN PAN REF A310-300 SRM 51-40-21; PG 7.  WELD REPAIRED REF   AEROSPATIALE DWG IA-546-10805 AND INSTALLED DRAIN PAN REF A310-300 SRM 51-40-21; PG 7.
